Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 832713, 14 pages
http://dx.doi.org/10.1155/2014/832713
Research Article

Weighted Differentiation Composition Operator from Logarithmic Bloch Spaces to Zygmund-Type Spaces

School of Mathematics and Statistics, Jiangsu Normal University, Xuzhou 221116, China

Received 7 January 2014; Accepted 10 March 2014; Published 17 April 2014

Academic Editor: Giovanni P. Galdi

Copyright © 2014 Huiying Qu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let denote the space of all holomorphic functions on the unit disk of , and let  n be a positive integer, a holomorphic self-map of , and a weight. In this paper, we investigate the boundedness and compactness of a weighted differentiation composition operator , from the logarithmic Bloch spaces to the Zygmund-type spaces.